- -

Lattice copies of l(2) in L-1 of a vector measure and strongly orthogonal sequences

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Lattice copies of l(2) in L-1 of a vector measure and strongly orthogonal sequences

Mostrar el registro completo del ítem

Jiménez Fernández, E.; Sánchez Pérez, EA. (2012). Lattice copies of l(2) in L-1 of a vector measure and strongly orthogonal sequences. Journal of Function Spaces and Applications. 2012(1):1-15. doi:10.1155/2012/357210.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/48304

Ficheros en el ítem

Metadatos del ítem

Título: Lattice copies of l(2) in L-1 of a vector measure and strongly orthogonal sequences
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let m be an l(2)-valued (countably additive) vector measure and consider the space L-2(m) of square integrable functions with respect to m. The integral with respect to m allows to define several notions of orthogonal ...[+]
Palabras clave: Banach lattice , Vector measure , Integration
Derechos de uso: Reconocimiento (by)
Fuente:
Journal of Function Spaces and Applications. (issn: 2090-8997 ) (eissn: 0972-6802 )
DOI: 10.1155/2012/357210
Editorial:
Hindawi Publishing Corporation
Versión del editor: http://dx.doi.org/10.1155/2012/357210
Patrocinador:
Ministerio de Economia y Competitividad (Spain) [MTM2009-14483-C02-02]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem